I have finished 7 days of being off fioricet and feel like crap. My headache feels like it will never go away. I am afraid to take anything for it because I am afraid of rebound headaches. Part of the reason I went off fioricet in the first place. My body hurts all over and I am so tired. I haven't had any coffee in a couple months. Not sure what I can take that won't set this back. I am sorry to say the blue pill is starting to look like relief to me. I know if I only took them for a couple days I would be back to my old self again. But I would still be addicted to them. I wonder if anyone knows how long this w/d will last? Or if I can take anything for the headaches. I am still taking a small dose of valium everyday. Usually 2mg in the am but today I took 5mg. Two more days and I have to go to work. Not sure how this will go. I have to go into work but I won't be feeling so good or looking so good. I may have to get the makeup out and see what I can do. I feel bad that I even entertained the thought of taking even 1/2 a pill. That would set me back. I wish I knew when this pain would end. I thought after 7 days I would feel fine but here I am at day 8 and feel horrible. The headache that last 24/7 and every muscle in my body is in pain. Wonder if anyone else has had these w/d.
I dont know much about fioricet but you are just about through it. This may be the right time to talk with your doctor about alternative ways to treat your headaches.Tough it out as best you can, and don't look back. Keep posting here for support and find yourself any other means of support that you can. It will help.
God Bless, Jacky
Cindy~ You're also withdrawing from the caffeine and Tylenol that's in the Fioricet. The whole combo just messes us up...What I did during this time was try to replace what I was lacking.So...I took 2 Excedrin Migraine(caffeine,apap,aspirin),a cup of coffee,vitamins with a huge glass of water and Sudafed every am when I first got up.
I repeated the Sudafed and Excedrin every four hours. I only had to do this for about a week and the headaches gradually became less and less. It really helped me.
Congratulations on 8 days!!! The fioricet is now out of your body!!! I'm proud of you!!
Congrats on being clean for 8 days..that is awesome! You are over the worse part, now its only going to get better. Like Vicki said, if you take a tylenol with caffeine that will help alot. The caffeine withdrawal can cause really bad headaches. I had body pain (sometimes quite bad) on and off for about the first month. I was also very tired. This will pass!! Its helped to take 800 mg of motrin, and to do get out and do some stretching and walking. Exercise helps to burn off some of the stress too.
You will be ok if you just hang in there for a little while longer!! You've come too far to go back now. Take care and please let us know how you are doing.
I am actually starting to feel human again. There were a few days I didn't think I was going to make it but I crawled into bed and waited it out. My head is sore and my body is sore but manageable. I am going to make it. I think my body needs a lot of healing to do. I spent my entire 9 days of vacation resting and drinking a lot of water. I am so glad to be off the fioricet. Thank you all for helping me through this horrible time. I know I will be having som effects here and there but I hope the worst is behind me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.